Author Daif, Mohamed N.| Fahmy, Mohamed H.|
Published Date 1983-06
Publication Title Mathematical Journal of Okayama University
Volume volume25
Issue issue1
Content Type Journal Article
Author Shimakawa, Kazuhisa|
Published Date 2001-01
Publication Title Mathematical Journal of Okayama University
Volume volume43
Issue issue1
Content Type Journal Article
Author Yamaguchi, Kohhei|
Published Date 2005-01
Publication Title Mathematical Journal of Okayama University
Volume volume47
Issue issue1
Content Type Journal Article
Author Katsumata, Osamu| Koshi, Shozo|
Published Date 1969-11
Publication Title Mathematical Journal of Okayama University
Volume volume14
Issue issue1
Content Type Journal Article
Author Inagaki, Takeshi|
Published Date 1954-10
Publication Title Mathematical Journal of Okayama University
Volume volume4
Issue issue1
Content Type Journal Article
Author Inagaki, Takeshi|
Published Date 1953-03
Publication Title Mathematical Journal of Okayama University
Volume volume2
Issue issue2
Content Type Journal Article
Author Inagaki, Takeshi|
Published Date 1952-03
Publication Title Mathematical Journal of Okayama University
Volume volume1
Issue issue1
Content Type Journal Article
Author Nagahara, Takasi| Tominaga, Hisao|
Published Date 1963-03
Publication Title Mathematical Journal of Okayama University
Volume volume11
Issue issue2
Content Type Journal Article
Author Nobusawa, Nobuo|
Published Date 1988-01
Publication Title Mathematical Journal of Okayama University
Volume volume30
Issue issue1
Content Type Journal Article
Author Kanemitsu, Shigeru|
Published Date 1980-12
Publication Title Mathematical Journal of Okayama University
Volume volume22
Issue issue2
Content Type Journal Article
Author Nakajima, Atsushi|
Published Date 1979-12
Publication Title Mathematical Journal of Okayama University
Volume volume21
Issue issue2
Content Type Journal Article
Author Nakajima, Atsushi|
Published Date 1980-12
Publication Title Mathematical Journal of Okayama University
Volume volume22
Issue issue2
Content Type Journal Article
Author Sato, Ryotaro|
Published Date 1981-12
Publication Title Mathematical Journal of Okayama University
Volume volume23
Issue issue2
Content Type Journal Article
Author O'neill, John D.|
Published Date 1978-10
Publication Title Mathematical Journal of Okayama University
Volume volume20
Issue issue2
Content Type Journal Article
Author Faith, Carl|
Published Date 1986-01
Publication Title Mathematical Journal of Okayama University
Volume volume28
Issue issue1
Content Type Journal Article
FullText URL mjou_062_087_178.pdf
Author Hiroshima, Toya|
Abstract The branching coefficients of the tensor product of finite-dimensional irreducible Uq(g)-modules, where g is so(2n + 1, C) (Bn-type), sp(2n,C) (Cn-type), and so(2n,C) (Dn-type), are expressed in terms of Littlewood-Richardson (LR) coefficients in the stable region. We give an interpretation of this relation by Kashiwara’s crystal theory by providing an explicit surjection from the LR crystal of type Cn to the disjoint union of Cartesian product of LR crystals of An−1-type and by proving that LR crystals of types Bn and Dn are identical to the corresponding LR crystal of type Cn in the stable region.
Keywords Kashiwara crystals Littlewood-Richardson crystals Kashiwara-Nakashima tableaux Branching rule
Published Date 2020-01
Publication Title Mathematical Journal of Okayama University
Volume volume62
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 87
End Page 178
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2020 by the Editorial Board of Mathematical Journal of Okayama University
Author Abbena, Elsa| Garbiero, Sergio|
Published Date 1992-01
Publication Title Mathematical Journal of Okayama University
Volume volume34
Issue issue1
Content Type Journal Article
Author Itoh, Jin-ichi| Sakai, Takashi|
Published Date 2007-01
Publication Title Mathematical Journal of Okayama University
Volume volume49
Issue issue1
Content Type Journal Article
Author Lidl, Rudolf| Mullen, Gary L.|
Published Date 1991-01
Publication Title Mathematical Journal of Okayama University
Volume volume33
Issue issue1
Content Type Journal Article
Author Miyashita, Toshikazu|
Published Date 2002-01
Publication Title Mathematical Journal of Okayama University
Volume volume44
Issue issue1
Content Type Journal Article